# SDR ASAA2021082535795

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,522 hours, 15,000 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0117645
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Part time: 62,339 hours, 28,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER RUNNING ENGINES FOR RON OILS NOTED FUEL LEAKING FROM #1 ENGINE FAN COWL. GROUNDED - YES. OPENED #1 ENGINE FAN COWL AND PERFORMED IDLE ENGINE LEAK CHECK. FUEL WAS DRIPPING FROM #1 ENGINE FUEL DPI SWITCH AND FILTER BOWL @ APPROX 60 DRIPS PER MINUTE. FUEL ALSO LEAKING FROM BEHIND THE FUEL PUMP AND UNKNOWN LOCATIONS. SHUT DOWN ENGINE AND CLOSED #1 FAN COWL 36204 8/25/21. FUEL LEAKING FROM RELEIF VALVE HOUSING ON BACK SIDE OF FUEL PUMP. MIG 2C 40-0043979 INI. 82391 MIG 2C 40-0043980 INIT. FUEL PUMP REPLACED ON T/C N8473003, N8473001, N8473000, N8473002, W/ 1882524. IG 2C 40-0043979 AND 40-0043980 ITEMS CLOSED. LEAK OPS CK GOOD.
